# SDR AALA201705059023

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 61,937 hours, 23,070 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY CYLINGER REQUIRES SERVICE. SERVICED R1 EMERGENCY CYLINDER IAW TASK 52-10-00-614-001.
